# SDR AWXA200600186

- Difficulty date: January 12, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 30,691 hours, 13,025 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112827201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C7 CHECK DISCOVERED LEVEL 2 CORROSION ON DUMMY RAIL, UPPER SURFACE BETWEEN FS 12 AND FS 16 LOCATED AT Y503.2.  RE-WORK WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 53-11-14.  MAINTENANCE REMOVED AND INSTALLED NEW DUMMY RAIL FROM FR 12 TO FR 16 AT Y503.2 IAW AIRBUS 320 SRM 51-42-11.
